English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Unbounded Violation of Tripartite Bell Inequalities

Pérez-García, D., Wolf, M. M., Palazuelos, C., Villanueva, I., & Junge, M. (2008). Unbounded Violation of Tripartite Bell Inequalities. Communications in Mathematical Physics, 279(2), 455-486. doi:10.1007/s00220-008-0418-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-B5E0-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-B5E1-9
Genre: Journal Article

Files

show Files
hide Files
:
3505.pdf (Publisher version), 458KB
 
File Permalink:
-
Name:
3505.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Quantum Optics, MGQO; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Pérez-García, D., Author
Wolf, Michael M.1, Author              
Palazuelos, C., Author
Villanueva, I., Author
Junge, M., Author
Affiliations:
1Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 279 (2) Sequence Number: - Start / End Page: 455 - 486 Identifier: -